MathSciNet Relay Station
MathSciNet bibliographic data
MR1367157 (97e:11142) 11R33 (11R58)
Rzedowski-Calderón, Martha; Villa-Salvador, Gabriel; Madan, Manohar L. Galois module structure of holomorphic differentials in characteristic $p$. Arch. Math. (Basel) 66 (1996), no. 2, 150–156.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement